Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffer from mucus cough, hearing loss, chlorine like taste in the mouth. Advice?

Hi I started with a tickley cough about a month ago, the passed two weeks it had turned into more of a mucus cough, I went to the doctors and they prescribed me amoxicillin, i finished this a week ago and I'm no better iv gone deaf in one ear and the coughing is still as harsh, my chest is sore and I also have a chlorine like taste in my mouth, can you offer any advice? I don't want to go back to the doctors and waste there time if its just a "cold" thankyou.
Asked On : Wed, 15 May 2013
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
ENT Specialist 's  Response
Hello,
You must see that if there is any problem with nose and breathing and you have something trickling down the throat.If so then must see an ENT specialist and get a CT scan of nose and paranasal sinuses.
This happens as the infection from the nose trickles down and irritates the throat and causes problem in the ears as blocked sensation.
You must also see that you do not have reflux of food in food pipe ,burning sensation in chest--actually in night the reflux is more and the acidic contents of stomach come up and causes irritation in throat and coughing.Take care of that by--
Tab. Proton pump inhibitors +Prokinetics before meals
Syp. antacid gel before meals
multivitamin twice daily
Keep head end of bed elevated.
Avoid alcohol, Smoking
Do brisk walking daily
Go for walk after dinner
Avoid spicy food
Avoid late night coffee

Get well soon.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions